Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
195 Doctors are Online

Burning in stomach, headaches and heart burn. Can lead to knee pain as well?

in the past week I have had a kind of burning pain in my stomachs, almost like heart burn sensation in my stomach. also a,onside I have been getting headaches either on the left the right or the back of my head, never at the same time. lastly my right knee suddenly sparks with pain causing me to bend over as its very painful. any help I ll be very great full
Asked On : Sun, 13 May 2012
Answers:  1 Views:  125
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
HI, thanks for using healthcare magic

The burning sensation in the stomach may be due to GERD (gastroesophageal reflux disease). This is treated by altering lifestyle changes and medication.
The lifestyle changes include reducing the use of fried/fattly/spicy/acidic foods.

There are different causes of headaches and if they are persistent you should visit your doctor for an evaluation. The most common types of headaches are tension headaches, migraines, sinus headaches.

Pain in the knee may be related to the joint or surrounding muscles. One of the more common joint conditions would be osteoarthritis.

I hope this helps
Answered: Fri, 11 Apr 2014
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor